Amy Winehouse's marriage seizure
Amy Winehouse was rushed to hospital on Sunday (23.11.08) after having a seizure, believed to have been brought on by a drink and drugs binge following a row with husband Blake Fielder-Civil
Amy Winehouse was rushed to hospital on Sunday (23.11.08) after a drink and drugs binge following a row with her husband.
The 'Back To Black' singer was admitted to a London clinic for tests after having a seizure following her heavy drinking session which lasted throughout Saturday night (22.11.08).
Her binge was sparked after she argued on the phone with spouse Blake Fielder-Civil, who is currently in a drug rehabilitation clinic under the terms of his early release from prison.
A source revealed: "Amy and Blake had a screaming row. She was beside herself after the call - and she just lost it.
"She went out and didn't stop until she was on the floor on Sunday. She has ended up in hospital a few times after similar drink and drugs related seizures. If she carries on, one of these incidents will be her last."
Amy has not seen Blake - who failed in an appeal to have his sentence for grievous bodily harm and perverting the course of justice reduced yesterday (24.11.08) - since his release from prison on November 5, but is paying his £32,000 rehab bill, despite reportedly being keen to sever ties with her husband.
A source close to the singer told Britain's The Sun newspaper: "While Blake was inside Amy looked like she was finally getting her life back together."
Amy's spokesperson confirmed she was in hospital but insisted it was because of "a bad reaction to the combination of medication she has currently been prescribed".
Another insider claims the 25-year-old star - who was hospitalised in July for similar seizures - is undergoing a series of tests so doctors can prescribe a new combination of medication for her.
The source explained: "Amy has not been right for a while and things came to a head at the weekend. After speaking to the hospital they decided it was best for her to come in.
"She is on a drug replacement programme and has had bad reactions to her medication before. The doctors want to sort out why it's happening."